MathSciNet Relay Station
MathSciNet bibliographic data
MR257837 (41 #2486) 47.85
Kannan, R. Some results on fixed points. Bull. Calcutta Math. Soc. 60 1968 71–76.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement